# SDR CA021204002

- Difficulty date: November 14, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Socata TBM 700
- Propeller: Hartzl HCE4N3
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: A2431
- Condition: Failed
- Location: Propeller Assy
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING PROPELLER OVERHAUL, BOLT PN A2431 WAS MAGNAFLUXED AND FOUND A CRACK INDICATION RUNNING LENGTH WISE ON THE BOLT THREADS. NEW BOLT INSTALLED.
